Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Renewal theory from the point of view of the theory of probability


Author: J. L. Doob
Journal: Trans. Amer. Math. Soc. 63 (1948), 422-438
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0025098-8
MathSciNet review: 0025098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Asymptotic properties of Markoff transition probabilities, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 293-321. MR 0025097 (9:598c)
  • [2] W. Feller, On the integral equation of renewal theory, Ann. Math. Statist. vol. 12 (1941) pp. 243-267. MR 0005419 (3:151c)
  • [3] E. Hopf, Ergodentheorie, Ergebnisse der Mathematik, vol. 5, no. 2.
  • [4] S. Täcklind, Elementare Behandlung vom Erneuerungsproblem, Skandinavisk Aktuarietidskrift (1944) pp. 1-15.
  • [5] -, Fourieranalytische Behandlung vom Erneuerungsproblem, Skandinavisk Aktuarietidskrift (1945) pp. 68-105. MR 0013838 (7:207b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025098-8
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society